# SDR ASAA1058023

- Difficulty date: July 1, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 15,423 hours, 4,510 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002342
- Condition: Failed
- Location: E&E Bay
- Part time: 15,435 hours, 4,515 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EN ROUTE AT FL 360 RIGHT FMC FAILED.  VERIFIED RIGHT FMCS COMPUTER FAILED AND LOGGED FAULTS ON THE LAST SIX LEGS AND NO 'FMC VALID' LIGHT AT LRU.  REPLACED RIGHT FMCS COMPUTER IAW AMM 34 61 02 PAGE BLOCK 401.  ACCOMPLISHED FMCS COMPUTERS OPERATIONAL TESTS AND FMC SOFTWARE CONFIGURATION CHECK ARE GOOD.
